Doctor insights on:
Does Overdosing On Tylenol Cause Deafness
Not exactly: Interestingly, Acetaminophen has always been considered a safe pain medication when hearing loss was concerned. When the large population study in framingham was analyzed, however, men who regularly took acetaminophen, ibuprofen, and even Aspirin in their younger years were found to have higher rates of hearing loss than those that did not take these medications. ...Read moreSee 1 more doctor answer
Hearing loss, or hearing impairment, is a partial or total loss of the ability to hear and can affect one or both ears. Causes of hearing loss include noise, genetics, aging, infections, or trauma. Hearing loss may be temporary or permanent. Most causes of hearing loss are correctable or treatable. Sufferers should consult ...Read more
Symptoms: sharp ear pain unless taking Tylenol, (acetaminophen) throbbing, slight hearing loss. No fever or drainage. Slight sinus congestion. What could it be?
Eustacean tube dysfx: When the nasal sinuses are congested, it may block the opening of the Eustacean tube, which connects from the back of the nasopharynx to the middle ear and cause pain. At times, fluid may also accumulate. If there is significant pain or hearing loss, see your doctor to evaluate for a middle ear infection. Saline nasal spray may help to alleviate congestion without endangering your pregnancy ...Read more
I was diagnosed two years ago with sudden hearing loss. Maybe because of s virus. Maybe because I used Vicodin the night before it happened. My question is that after reading that both ibuprofen and acetaminophen can cause hearing loss, what is safe to ta
Tylenol (acetaminophen): Ibuprofen and other NSAID's like naproxen, and aspirin, should not be taken by people with partial hearing loss, depending on the cause. Some people with hearing loss and ringing in their ears (tinnitus) may find that it worsens and, if so, should never take take those drugs. Interesting that you asked, and mentioned acetaminophen too, and so I checked and it might also. More likely w/ NSAID's ...Read moreSee 2 more doctor answers
No: Assuming you're >12 years old, don't have aids, alcoholism, or other chronic liver disease, you should be okay. For anyone interested in learning everything you wanted to know about tylenol (acetaminophen) overdose, but were afraid to ask, please direct your web browser to: http://www.Tylenolprofessional.Com/assets/overdose_monograph.Pdf. ...Read more
Yes, please obtain: Help. The national suicide prevention lifeline is available 24/7 at 1-800-273-8255. If you are having active thoughts of taking an overdose or harming yourself in any manner then please have a relative or friend transport you to the nearest emergency room or call 911. You matter. Suicide is not the right option. You will find out that you have many options when you accept help. Take care. ...Read more
Been taking 2500mg tylenol (acetaminophen) daily 1 month now due to chronic jaw pain. Under dr care. Can this cause overdose or poisoning? Safe to continue? How long?
Borderline Safe: The max dose of tylenol (acetaminophen) is about 3000 mg per day. It can be very toxic to your liver. If you are not sensitive or allergic to Ibuprofen or naprosin [non-steroidal anti inflammatories], the dosage of tylenol (acetaminophen) could be reduced and the others substituted for your pain control. If your pain is in part from inflammation the the non-steroidal medicines will help. Tell your dr about the concerns. ...Read moreSee 1 more doctor answer
I just took two Tylenol (acetaminophen) 3 for my wisdom tooth surgery. It doesn't help with my pain so can I take 2 advils or would that cause an overdose?
Usually ok: Advil has ibuprofen, a different ingredient that is not in Tylenol (acetaminophen) #3. Advil contains no narcotic. Thus, it is usually fine to take Advil for pain if a person is also taking Tylenol (acetaminophen) #3 for pain. If worried, one can ask the oral surgeon who did the extraction. ...Read more
Most often wax: Fortunately, the most often reason is wax. People have a near complete blockage and can hear ok, when it becomes complete they feel "deaf." if not wax it can be middle ear fluid and rarely a viral illness that truly causes deafness. The key is is to see an ENT doctor right away as viral sudden deafness needs to be treated within 72 hours to have the best chance of recovery. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Does deafness cause delay?
- Does slapping on ear cause deafness?
- How does meningitis cause deafness?
- Ask a doctor a question free online
- Does tylenol cause drowsiness?
- How many mg of tylenol does it normally take for an overdose to be lethal?
- How long does it take to die from an overdose of tylenol?
- Does tylenol cause blood thinning?
- Talk to a urgent care specialist online for free